# SDR TIMA201000003

- Difficulty date: December 18, 2009
- Submitted: January 26, 2010
- Operation: Air carrier
- Aircraft: N194GA
- Make and model: Beech 1900C
- Aircraft serial: UB8
- Aircraft time: 36,068 hours, 48,522 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge
- Part number: 1016200111
- Condition: Corroded
- Location: Elevator
- Part time: 36,068 hours, 48,522 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND INTERGRANULAR CORROSION ON OUTBOARD ELEVATOR HINGE ASSY.
